# SDR ABXA010213

- Difficulty date: May 2, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- Aircraft time: 70,572 hours, 22,677 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 57591015505
- Part serial: 908230
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT MAIN LANDING GEAR FORWARD LUG IS CORRODED AND GOUGED INSIDE THE BORE.
